# SDR SWAA2019022029851

- Difficulty date: January 28, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141A18105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK BULKHEAD WEB AFT SIDE CRACKED AT BS 259.5, BETWEEN STR 12L TO STR 13L.  REPAIRED WEB IAW EA.
